# SDR AALA202212074222

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,137 hours, 25,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT OVERWING EMERGENCY LIGHT IS DIM. RE-LAMPED THE FORWARD LEFT OVERWING EMERGENCY LIGHT.
